# SDR UPS96220147

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 672492
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  NR 1 STRINGER ATTACH FITTING CRACKED, FRAME 360C FORWARD ATTACH FITTING.  REMOVED AND REPLACED STRINGER ATTACH CLIP NR 6-72492 IAW SRM 51-30-2.
